# SDR QXEA2009060200418

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD SEAT TRACK AT APPROX FS X407 HAS PITTING CORROSION.  BLENDED CORROSION IN CHANNEL FROM LT OTBD SEAT TRACK AT FS X407.  ORIGINAL MAT .263 INCH.  REMOVED .022 INCH.  FOUND WITHIN LIMITS REF RD 8/4-53-884.  HFEC IAW NDTM PT 6, 51-00-01, NO CRACKS NOTED.  ALODINED REPAIR PER 8/4-53-884 PG 6 NOTES 4&6.
